# SDR S2YA02006

- Difficulty date: February 21, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Screen
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF OF FLIGHT 2432, MKE-BDL, THE CREW NOTED LOUD POP AND SUCKING SOUND FROM THE RIGHT ENGINE.  THE CREW DID AN AIR-TURN-BACK AND A PRECAUTIONARY LANDING.  MAINTENANCE INSPECTED THE A/C AND FOUND THE INLET SCREEN DELAMINATED AND PART OF IT MISSING.  MAINTENANCE REPLACED THE INLET AND INSPECTED THE ENGINE AND FOUND ONLY SLIGHT DAMAGE AND SCRATCHES ON THE OUTER 3 INCHES OF THE FAN BLADES.  THE DAMAGE WAS DEEMED AIRWORTHY LIMIT SO IT WAS BLENDED AND THE A/C WAS RETURNED TO SERVICE.  (M)
